Anyone experience dental issues, such as cavities, loss of, or soft enamel and/or gum erosion as an adverse effect of their HIV meds, Atripla, specifically? I've been taking Atripla since it became available, 10+ yrs ago, and I'm having these dental issues, despite taking care of my teeth. My dentist thinks it's from the meds causing dry mouth, so that bacteria thrives in the mouth, softening enamel at the gumline, creating a good environment for cavities to form.
I have Stage 3 Chronic Kidney Disease. It came to light in 2008 when I had a battle with kidney stones and had surgery. Right now I'm stable with the meds and diet, but get very anxious every appointment with my kidney doctor afraid I have crossed over into Stage 4 and dialysis. Wondering if anyone has kidney issues from HIV or medications. Just want you to know you have support if you do.
I was recently diagnosed with osteoporosis. It's extremely rare for young guys like me to get this especially since my health is otherwise perfect except for being HIV+.
Now that winter is upon us here in the northern hemisphere, are you driving or going out to get your medications or do you have home delivery?
Have you ever read the pamphlet on your medications?
Some medications you can just take them without food.
Other medications you have to take them with food.
for the medications that you have to take with food do you know what kind of food you have to eat to make that drug work at its maximum?
Did you know that some HIV medications work better when you eat fatty foods?
It's important to read those pamphlets that come with the medications then you know how to actually take your medications.
When I first got Dx in 1998 my weight was 145-155 which I always managed I started Atripla and first thing I noticed was my hair thinning soon after I noticed a slow weight gain i eventually was switched to Striblid around 2012 and soon after the pounds kept coming even faster from 145-155 to 180 then I was switch to because my kidneys where being affected now on Genvoya about two years now and more weight gain now am at 198 and I am only 5’7-8 and this secretly has me very depress and my doctor… read more
I know I've been MIA for a while. So bear with me. But as most of you know I write poetry. It's the way I can express my pain frustration about the situation going on and put on paper. Pain could be beauty in a work of art. So how do you release the pain into a masterpiece?
My doctor is a well-respected researcher of infectious diseases. She said that because I've been on medication for over 30 years that she didn't think my viral load would ever be non detectable given the enormity of medications I have been given. Are there any clinical trials going on for people on my situation. My viral load is 124.
Read more here: